# SDR DALA2019100605734

- Difficulty date: October 5, 2019
- Submitted: October 6, 2019
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 76,233 hours, 56,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME CRACKED AT 7:00 POSITION (MARKED) AT TAILCONE GUIDE PIN.REMOVED LT. FRAME AND DRILLED NEW FRAME PER BOEING DWG 5966769. BEGAN INSTALLATION OF LT. FRAME (ALL FASTENERS THRU SKIN INSTALLED.) PER BOEING DWG 5966769(450401) FINISHED INSTALLATION OF LOWER LEFT FRAME PER DWG 5966769. (LP1302206)
